Commentarii Mathematici Helvetici

Full-Text PDF (355 KB) | Table of Contents | CMH summary
Volume 76, Issue 2, 2001, pp. 339–352
DOI: 10.1007/PL00000382

The lower algebraic K-theory of Fuchsian groups

E. Berkove[1], Daniel Juan-Pineda[2] and K. Pearson[3]

(1) Department of Mathematics, Lafayette College, PA 18042, EASTON, UNITED STATES
(2) Centro de Ciencias Matemáticas, UNAM, Campus Morelia , Apartado Postal 61-3 (Xangari), 58089, MORELIA, MICHOACÁN, MEXICO
(3) Department of Mathematics and Computer Science, Valparaiso University, IN 46383, VALPARAISO, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Berkove E, Juan-Pineda D, Pearson K. The lower algebraic K-theory of Fuchsian groups. Comment. Math. Helv. 76 (2001), 339-352. doi: 10.1007/PL00000382